# SDR AALA202210277043

- Difficulty date: August 19, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 61,743 hours, 36,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND WINDSHIELD FRAMING CENTER POST LOWER NODE CRACKED AT FR 2 AND Y0. REPAIRED WINDSHIELD FRAMING PER EA 338619.
